RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 1, Pages 133–140 (Mi tmf3710)  

This article is cited in 1 scientific paper (total in 1 paper)

Kinetic equations for electron systems with paramagnetic impurities

V. V. Krasil'nikov, V. D. Tsukanov, A. A. Yatsenko


Abstract: A system of electrons interacting with paramagr etic impurities is considered. For $k$-impurity density matrices satisfying the principle of spatial correlation weakening [1] integral equations are obtained on the basis of which kinetic equations are found for the one-electron distribution function and the spin density matrix of the impurities in the second order of perturbation theory. Equilibrium solutions of the kinetic equations are found. In the selfconsistent field approximation the phase transition associated with ferromagnetic ordering of the impurities is studied. Under conditions of a phase transition the electrical conductivity of the system is calculated.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:1, 719–724

Bibliographic databases:

Received: 26.07.1973

Citation: V. V. Krasil'nikov, V. D. Tsukanov, A. A. Yatsenko, “Kinetic equations for electron systems with paramagnetic impurities”, TMF, 20:1 (1974), 133–140; Theoret. and Math. Phys., 20:1 (1974), 719–724

Citation in format AMSBIB
\Bibitem{KraTsuYat74}
\by V.~V.~Krasil'nikov, V.~D.~Tsukanov, A.~A.~Yatsenko
\paper Kinetic equations for electron systems with paramagnetic impurities
\jour TMF
\yr 1974
\vol 20
\issue 1
\pages 133--140
\mathnet{http://mi.mathnet.ru/tmf3710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468974}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 1
\pages 719--724
\crossref{https://doi.org/10.1007/BF01038764}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3710
  • http://mi.mathnet.ru/eng/tmf/v20/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ustinov, “Boundary conditions for the kinetic equations and the equations of motion of the magnetization of conduction electrons in a metal with surface paramagnetic impurities”, Theoret. and Math. Phys., 44:3 (1980), 814–822  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:73
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021